Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Round bruise recurring in same location

About a month ago I had a bruse appear on my left leg to the left side of my knee , the area felt like there was a knot...the bruse healed after about a week, however now the same thing is back again in the same area. I have also been experiencing more hair loss then normal, when I brush my hair there is a lot more then usual that comes out. Could either of these be due to a medical issue?
Asked On : Mon, 29 Aug 2011
Answers:  1 Views:  1116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be experiencing reaction to a certain drug or collagen vascular disease. Do you have joint pains. The hairfall can be due to many reasons like stress, autoimmune factors, vitamin deficiency. It is better to consult a Dermatologist who will examine you thoroughly and decide management of your condition. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water.
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor